# SDR 05FDEA04066

- Difficulty date: December 1, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11
- Aircraft serial: 48458
- Aircraft time: 38,618 hours, 10,596 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTED CARRIED OUT AND CRACK FOUND ON LOWER LEFT HAND WING   STRINGER S44. REPAIR CARRIED OUT ON CRACK FOUND AT LEFT HAND WING STRINGER 44 AS   PER FEDEX   EA 1-5720-90707, TITLE: "WINGS - STRINGER 44 LEFT HAND CRACK AT WING STATION   XORS=508 -   REPAIR".  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
